EconPapers    
Economics at your fingertips  
 

Positive Solutions for Some Nonlinear Elliptic Systems in Exterior Domains of â„ 2

Ramzi Alsaedi

Abstract and Applied Analysis, 2012, vol. 2012, 1-13

Abstract:

Using some potential theory tools and the Schauder fixed point theorem, we prove the existence of positive continuous solutions with a precise global behavior for the competitive semilinear elliptic system Δ ð ‘¢ = ð ‘ ( ð ‘¥ ) ð ‘¢ ð ›¼ ð ‘£ ð ‘Ÿ , Δ ð ‘£ = ð ‘ž ( ð ‘¥ ) ð ‘¢ ð ‘ ð ‘£ ð ›½ in an exterior domain ð · of â„ 2 , subject to some Dirichlet conditions, where ð ›¼ ≥ 1 , ð ›½ ≥ 1 , ð ‘Ÿ ≥ 0 , ð ‘ â‰¥ 0 and the potentials ð ‘ , ð ‘ž are nonnegative and satisfy some hypotheses related to the Kato class ð ¾ ( ð · ) .

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/273017.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/273017.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:273017

DOI: 10.1155/2012/273017

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:273017